MathSciNet Relay Station
MathSciNet bibliographic data
MR365492 54D35 (54C40)
Harris, Douglas Semirings and $T\sb{1}$ compactifications. I. Trans. Amer. Math. Soc. 188 (1974), 241–258.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement